RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tveritinov, Evgenii O

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:160
Abstract pages:361
Full texts:148
References:50
E-mail:

http://www.mathnet.ru/eng/person45748
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. V. T. Markov, A. A. Nechaev, S. Skazhenik, E. O. Tveritinov, “Pseudogeometries with clusters and an example of a recursive $[4,2,3]_{42}$-code”, Fundam. Prikl. Mat., 14:4 (2008),  181–192  mathnet  mathscinet; J. Math. Sci., 163:5 (2009), 563–571  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020